# SDR FDEA201208072897

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 80,647 hours, 27,490 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AEA016111
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 27,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT SIDEWALL 10 INCHES AFT OF BS 1381 AND 4 INCHES DOWN FROM UPPER BULKHEAD.  CRACK EMANATE'S OUT OF LIGHTNING HOLE AND ENDS AT FASTENER.  REPAIRED LT WW SIDEWALL IAW SRM 53-00-01, FIG 10.
